# SDR ASAA2017021519834

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 11,129 hours, 3,615 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT CAUTION LIGHT ILLUMINATED ON APPROACH.  ACFT GROUNDED. NO HISTORY.  CONFIRMED RT FWD WINDOW HEAT SENSOR INOPERATIVE IAW FIM 30-41 TASK 812.  SENSOR SWITCH SELECTED TO OTHER POSITION
